# SDR DLM88070685

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,642 hours, 36,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 220-226.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X=44 BETWEEN STA Y=220 TO 226.  SEAT TRACK SECTION BETWEEN STA 200 TO 303 REPLACED WITH REPAIR SPLICE AT STA 303 IAW SRM 53-05 FIG 4F VIEW A.
